# SDR UPS06847782

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 STA 219 LT FLAP FOUND O/B VERT DOUBLER AND LWR ATTACH ANGLE GOUGED OUT OF LIMITS.  REMOVED DAMAGED DOUBLER AND ATTACH ANGLE AT LT FLAP STA 219 IAW SRM 51-1-20D.  FABRICATED AND INSTALLED REPLACEMENT REPAIR WEB, STRAP AND REPAIR ANGLE IAW DWG 5655988, DC8-5350-7876-A, AND SRM 57-02-00 FIG 2.
